CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On the complexity of sequentially lifting cover inequalities for the knapsack polytope 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 10
Authors:  Chen, Wei-Kun;  Dai, Yu-Hong
Favorite  |  View/Download:68/0  |  Submit date:2020/05/24
integer programming  sequentially lifted cover inequality  complexity  lifting problem  
Set-completely-positive representations and cuts for the max-cut polytope and the unit modulus lifting 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2020, 卷号: 76, 期号: 4, 页码: 913-932
Authors:  Jarre, Florian;  Lieder, Felix;  Liu, Ya-Feng;  Lu, Cheng
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
Max-cut problem  Complex variables  Semidefinite relaxation  Unit modulus lifting  
A ROBUST INTERIOR POINT METHOD FOR COMPUTING THE ANALYTIC CENTER OF AN ILL-CONDITIONED POLYTOPE WITH ERRORS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 6, 页码: 843-865
Authors:  Wang, Zhouhong;  Dai, Yuhong;  Xu, Fengmin
Favorite  |  View/Download:81/0  |  Submit date:2020/05/24
Analytic center  Ill-conditioning  Unboundedness  Primal-dual interior point algorithm  Convergence  Polynomial complexity  
A Polyhedral Description of Kernels 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2016, 卷号: 41, 期号: 3, 页码: 969-990
Authors:  Chen, Qin;  Chen, Xujin;  Zang, Wenan
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
digraph  kernel  polytope  algorithm  complexity  
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
REDUCING THE STEINER PROBLEM IN A NORMED SPACE 期刊论文
SIAM JOURNAL ON COMPUTING, 1992, 卷号: 21, 期号: 6, 页码: 1001-1007
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
STEINER TREE  MINKOWSKI SPACE  NORMED SPACE